IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ASN Conf / Next ASN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Ambient intelligence and Sensor Networks (ASN) [schedule] [select]
Chair Hiraku Okada (Nagoya Univ.)
Vice Chair Koji Yamamoto (Kyoto Univ.), Jin Nakazawa (Keio Univ.), Kazuya Monden (Hitachi)
Secretary Yasunori Owada (NICT), Masaki Bandai (Sophia Univ.), Yusuke Kawakita (Kanagawa Inst. of Tech.)
Assistant Masafumi Hashimoto (Osaka Univ.), Tomoyuki Ota (Hiroshima City Univ.), Tatsuya Kikuzuki (Fujitu Lab.), Ryo Nakano (HITACHI), Yoshifumi Hotta (Mitsubishi Electric)

Conference Date Thu, Nov 29, 2018 13:30 - 17:50
Fri, Nov 30, 2018 09:30 - 20:30
Sat, Dec 1, 2018 09:00 - 12:00
Topics Vietnam-Japan Joint Workshop on Ambient Intelligence and Sensor Networks 
Conference Place Ta Quang Buu Library, Hanoi university of Science and Technology, Vietnam 

Thu, Nov 29 PM  Invited Talk1
13:30 - 14:30
(1) 13:30-14:00 [Invited Lecture]
Low-Latency Linux: A Versatile Framework for Fog Computing
Kenji Kono (Keio Univ.)
(2) 14:00-14:30 [Invited Talk]
Developing Smart City with Multiple IoT platforms? Standardization or Integration?
Nguyen Binh Minh (HUST)
  14:30-14:50 Break ( 20 min. )
Thu, Nov 29 PM  Poster Session (3 min lightning talk before poster presentation)
14:50 - 16:30
(3) 14:50-16:30 [Poster Presentation]
Exploiting Multi-user Diversity for Wireless Powered Sensor Networks
Shinsuke Tanaka, Hiroyuki Yomo (Kansai Univ.)
(4) 14:50-16:30 [Poster Presentation]
Modeling and Evaluation of Vital Data Collection from a Large Number of Sensors attached to Exercisers
Ryohei Ogawa, Hiroyuki Yomo, Takashi Kawabata (Kansai Univ.)
(5) 14:50-16:30 [Poster Presentation]
A Study on Indoor Location Estimating Scheme Considering Time Variation of RSSI
Naoto Yamamoto, Kazuki Nakagaito (OIT), J .M. Corchado (USAL), Kazuyoshi Oshima (OIT)
(6) 14:50-16:30 [Poster Presentation]
[Poster Presentation] Prediction of Device Power Consumption in Virtual Grid using Deep Learning
Shota Kikuchi (KAIT), Kenta Asakura (UEC), Yuusuke Kawakita (KAIT), Shinji Yokogawa, Haruhisa Ichikawa (UEC)
(7) 14:50-16:30 [Poster Presentation]
Improvement of downlink reliability by alleviating memory problem in RPL
Ryoma Matsubara (OIT), Jean-Dominique Decotignie (CSEM), Kazuyoshi Oshima (OIT)
  16:30-16:50 Break ( 20 min. )
Thu, Nov 29 PM  Invited Talk 2
16:50 - 17:50
(8) 16:50-17:20 [Invited Talk]
Water Resource Management using Ambient Intelligent and Sensors over Low-Power Wide Area Networks
Trong Tuan Do (HUST)
(9) 17:20-17:50 [Invited Lecture]
Prototype of submerged stationary 360 camera and WiFi data transmission buoy for fishery ICT
Kiyohiko Hattori (Saitama), Katsuhiro Temma, Ryouichi Nishimura (NICT)
Fri, Nov 30 AM  Keynote
09:30 - 10:20
(10) 09:30-10:20 [Keynote Address]
Typical M2M/IoT: Reference Architectures and Connectivity Protocols
Duyen Trung Ha (HUST)
  10:20-10:40 Break ( 20 min. )
Fri, Nov 30 PM  Oral Session 1
10:40 - 12:00
(11) 10:40-11:00 Genetic Algorithms application for scheduling of charging point in Wireless Rechargeable Sensor Network Phan Le Nguyen, Joji Fujikawa, Shigeki Shiokawa (Kanagawa Institute of Technology)
(12) 11:00-11:20 A PCO-based scheduling method with slot jumping mechanisms for heterogeneous LPWANs Masafumi Hashimoto, Naoki Wakamiya (Osaka Univ.)
(13) 11:20-11:40 Environment-aware data collection mechanism for industrial sensor networks with dynamic requirements. Yuichi Igarashi, Ryo Nakano (Hitachi), Naoki Wakamiya (Osaka Univ.)
(14) 11:40-12:00 A Study on Data Sharing Methods Using MEC Server for Dynamic Map Data Communications Shohei Okamoto, Hiraku Okada (Nagoya Univ.), Hayato Ishikawa, Eiji Okamoto (NITech), Masaaki Katayama (Nagoya Univ.)
  12:00-13:00 Lunch break ( 60 min. )
Fri, Nov 30 PM  Invited Talk 3
13:00 - 14:30
(15) 13:00-13:30 [Invited Talk]
Blockchain-based IoT: Example applications and Challenges
Thanh Chung Dao (HUST)
(16) 13:30-14:00 [Invited Lecture]
A Study on Beyond-Line-of-Sight Drone Control using Multi-hop Communication System
Toshinori Kagawa, Ryu Miura, Lin Shan, Fumie Ono, Fumihide Kojima (NICT)
(17) 14:00-14:30 [Invited Talk]
Tracking Motion Objects by Discrete Imaging on Wireless Sensor Networks
Tien Pham Van (HUST)
  14:30-14:50 Break ( 20 min. )
Fri, Nov 30 PM  Oral Session 2
14:50 - 16:10
(18) 14:50-15:10 Towards Unikernels-Like Linux: Whole-System Optimization for Commodity Clouds Atsutoshi Osuka, Kenji Kono (Keio Univ.)
(19) 15:10-15:30 Multi-layered Security Technologies to Ensure Hyper Connected Smart Cities with Blockchain, BigData, Cloud and IoT Jin Nakazawa (Keio Univ.)
(20) 15:30-15:50 Fast edge preserving 2D smoothing filter and its application of image segmentation Ryo Abiko, Masaaki Ikehara (Keio Univ.)
(21) 15:50-16:10 High-Accuracy Image Rotation and Scale Estimation using Radon Transform and Sub-pixel Shift Estimation Takanori Fujisawa, Masaaki Ikehara (Keio Univ.)
  16:10-16:30 Break ( 20 min. )
Fri, Nov 30 PM  Oral Session 3
16:30 - 17:30
(22) 16:30-16:50 Wi-Fi Virtualization: Applications and Performance Evaluation Kien Nguyen, Hiroo Sekiya (Chiba Uni.)
(23) 16:50-17:10 Smart evacuation spot management system Shoki Tomizawa, koki inoue, Koya Yurino, Yoshiki Iijima, Shuto Ishikawa, Hikaru Yabe (KIT), Mikiko Sode (ICT)
(24) 17:10-17:30 Prototype development of Energy IoT platform based on OpenFMB Kazuya Monden, Hirotaka Moribe (Hitachi)
Fri, Nov 30 PM  Banquet (Parkside Sunline Hotel)
18:30 - 20:30
  18:30-20:30 Banquet ( 120 min. )
Sat, Dec 1 AM  Discussion and Excursion
09:00 - 12:00
(25) 09:00-10:00 Discussion and Closing
  10:00-12:00 Excursion (City tour) ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Keynote AddressEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ASN Technical Committee on Ambient intelligence and Sensor Networks (ASN)   [Latest Schedule]
Contact Address  


Last modified: 2018-10-30 17:49:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ASN Schedule Page]   /  
 
 Go Top  Go Back   Prev ASN Conf / Next ASN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan